Is joint pain or swelling a side effect of eliquis?
Public Forum Discussions
Can Eliquis cause leg pain and weakness when walking?
Hello, my grandpa just started taking a prescription called eliquis. He is having pain in his legs and they feel weak when he walks. Is that a side effect of that medication? Can he be prescribed something with this medication to help with the pain? Or is there a different medication he can take...
Does zyloric cause joint pain and swelling ?
Hi Dear Doctor my uric acid is 8 and i have joint pain and swelling and i want know ; 1. zoloric side effects on Kidney and sex? 2. i drink vodka sam time(1 time in week) must i stope drinking?
Joint pain and Zerodol symptoms
I am 41 years old. I have problems with my joints since i was a teenager. The last episode was 10 years ago. I have been having joint pains since last week my knees. it is now in one ankle and elbow I I just got zerodol for the pain. I am would like some info about the side effects. I also need...
Chronic pain and swelling in upper feet,joint pain
i am the reguler user of stamlo 5mg for last 3 years and i was maintainig my bp 130/90 but recently i got cronic pain and swelling in my right upper feet and i was feeling the pains in joins and arms and the doctor sujusted me to stop stamlo 5mg and continive with telma h i just want to know is...
What causes hot flushes and joint pain?
I had a mastectomy with lymph nodes removed - 4 of which were cancerous, exactly 4 years ago (right side) - Grade II diagnosis. Underwent chemotherapy followed by 5 weeks radiotherapy (Dec 2010). Started on tamoxifen the following January. In Nov 2013 I had two seperate blood clot incidents in my...
Joint pain, swelling after taking Bactrim. How to reverse side effects?
I have severe joint pain and swelling from Bactrim DS. I was given for an infection, My DR. now has me on Mobic, and predisone. The swelling is in the hands, fingers and my knees. She thinks it affeted my joints and muscular system. Is there anything she can give me to reverse the side effects of...
Bad joint pain in knees and shoulders. Instaflex side effects?
I am a former college football player with very bad joint pain in my knees and shoulders. I have been told that I have early-onset arthritis as a result of playing in college. I am thinking about trying instaflex to help with joint pain. Are there are any side-effects that I need to be aware of?...
Hip and joint pain, cough. On tamoxifen. Effect of medication?
I started tamoxifen in november after removal of stage zero dcis breast ca and 3 weeks of radiation. Initially, i thought, this should be no problem, no side effects to speak of; however, over the past several weeks i ve noticed severe to moderate hip and joint pain i ve never had before and i...
Hi Gandocruz ! Joint pain may be due to osteo arthritis , which might be a result of normal aging process of bones. You should go for exercises/physiotherapy of your joints. However, you should also consult an orthopedician in your area to exclude any organic cause for your joint pain , who may also go for a serum calcium and a serum vitamin D 3 estimation for you. Thanks and take care.
Thanks for your query. You probably have viral fever. But, it can also be Dengue fever if you develop rashes on your body. Take levocetrizine and paracetamol if it is simply viral fever. If you develop rashes, consult your doctor immediately.
Dr. Rakesh Karanwal
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions